# SDR SCNA20131005166

- Difficulty date: September 16, 2013
- Submitted: October 5, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE IN APU COMPARTMENT LT AFT MOUNT.  REPAIRED DAMAGE ON LT AFT APU MOUNT IAW EO 15345.
